Bimonte, Giuseppe Roberto (2010) Commutation relations for the electromagnetic field in the presence of dielectrics and conductors. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Language: English
Title: Commutation relations for the electromagnetic field in the presence of dielectrics and conductors
Creators:
CreatorsEmail
Bimonte, Giuseppe RobertoUNSPECIFIED
Autor/s: G. Bimonte
Date: 2010
Number of Pages: 25
Department: Scienze fisiche
Journal or Publication Title: JOURNAL OF PHYSICS. A, MATHEMATICAL AND THEORETICAL
Date: 2010
Volume: 43
Page Range: 155402-1-155402-25
Number of Pages: 25
Date Deposited: 21 Oct 2010 07:39
Last Modified: 30 Apr 2014 19:43
URI: http://www.fedoa.unina.it/id/eprint/7782

Actions (login required)

View Item View Item